# SDR 9719781148

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A, L

## Discrepancy

DURING APPROACH, THE SAFE AND UNSAFE GEAR INDICATION LIGHTS DID NOT ILLUMINATE.  APPROACH WAS ABORTED.  DUE TO WEATHER AND FUEL CONCERNS FLIGHT PROCEEDED TO CDG.  RECYCLED GEAR AND INDICATION NORMAL.  MAINTENANCE RESEATED LANDING GEAR PROXIMITY BOX, NO FAULTS NOTED.
